Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sinusitis, ringing in ears. Taking antibiotics, eucalyptus steaming. Treatment?

I have been prescribed antibiotics for sinusitis and I have finished my course today, however have been experiencing ringing ears at night time. What can I do clear this problem because I am having trouble sleeping at night because of it. I have also tried eucalyptus steaming, sinus decongestants and pain relief to no avail .
Asked On : Wed, 19 Sep 2012
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
IT IS A MUCUS PLUG BLOCKING MIDDLE EARS
IF YOU TAKE ANTIBIOTICS
PARACETAMOL,FOR TREATING SINUSES IT GET JAMMED IN MIDDLE EAR
PRESCRIPTION
TAB MMONTAIR FX TWICE DAILY
TAB RHINITIDINE 150 MGM AT MORNING
SYP TOSSEX 1./2TSF NIGHT
TAB FLUNARAZINE 5 MGM BEFORE SLEEP
NO STEAM NO DROPS IN EAR
APPLY NEOSPORIN EYE ONTMENT IN NOSE AND EARS
PUT SEA WATER IN THE FORM OFDROPS 2 DROPS AT NIGHT IN BOTH NOSTRILS
DO FOR 3 WEEK
Answered: Wed, 19 Sep 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello
The following measures should make you all right.
These symptoms are because of collection of fluid in middle ear.
Avoid cold and chilled drinks
Take plain steam inhalation three times a day.
Take some anti allergic medicine like CETRIZINE in night only for a week.
May take some anti inflammatory medicine like ibuprofen 400 mg three times a day for 4 to 5 days.
Thanks
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor